Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 2, NWS Marquette, MI

May 25, 2018Dickinson County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at May 25, 2018, 7:11 PM CDT for Dickinson County, Marquette County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2018, 7:11 PM CDT (00:11 UTC)
Expired
May 25, 2018, 7:45 PM CDT
In force
34 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dickinson County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 51 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

245 
WUUS53 KMQT 260011
SVRMQT
MIC043-103-260045-
/O.NEW.KMQT.SV.W.0002.180526T0011Z-180526T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
811 PM EDT FRI MAY 25 2018

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dickinson County in south central Upper Michigan...
  South central Marquette County in north central Upper Michigan...

* Until 845 PM EDT/745 PM CDT/

* At 810 PM EDT/710 PM CDT/, a severe thunderstorm was located 8
  miles north of Felch, or 23 miles northeast of Iron Mountain,
  moving northeast at 25 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Felch, Northland, Anderson Lake, Ralph, Big Bass Lake and Arnold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

&&

LAT...LON 4594 8788 4613 8798 4636 8761 4610 8732
TIME...MOT...LOC 0010Z 240DEG 22KT 4611 8778 

HAIL...1.00IN
WIND...<50MPH
 
$$

lg
1 follow-up statement
430 
WWUS53 KMQT 260038
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
838 PM EDT FRI MAY 25 2018

MIC043-103-260048-
/O.EXP.KMQT.SV.W.0002.000000T0000Z-180526T0045Z/
Dickinson MI-Marquette MI-
838 PM EDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON AND
SOUTH CENTRAL MARQUETTE COUNTIES WILL EXPIRE AT 845 PM EDT/745 PM
CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Marquette.

LAT...LON 4594 8788 4613 8798 4636 8761 4610 8732
TIME...MOT...LOC 0038Z 240DEG 22KT 4618 8760 

$$

lg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:39 PM CDT, 32 minutes earlier.

Area forecast discussion, May 25, 6:39 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
739 PM EDT Fri May 25 2018

.SHORT TERM...(This evening through Saturday)
Issued at 506 PM EDT FRI MAY 25 2018

Thunderstorms this afternoon fired over south central and eastern
Upper Mi where there was better insolation and increased instability
with MLCAPEs 1000-1500 j/kg. Also deep layer shear values close to
30 knots supported isolated stronger storms which likely contained
dime-sized hail at a few locations. The rest of the U.P has stayed
under a veil of mid-high clouds which has helped limit instability
and thus kept a cap on most convection this afternoon.

Mesoscale model trends indicate convection could continue for the
next hour or so over the eastern counties, but then focus will shift
to the potential for isolated to scattered storms generating over
the western counties toward early evening as mid-high clouds erode
and instability increases to MLCAPE in excess of 1500 j/kg. If these
storms develop it looks like shear will be weak (around 20kt) which
will limit severe potential and lead to generally pulse-type storms.
Expect any lingering convection to erode shortly after sunset as
diurnal instability wanes. The rest of the night should see clearing
skies, although eastern counties could see some fog/stratus
development later tonight with southerly flow off Lake Michigan
continuing feed of moist air into those counties.

Muggy and very warm conditions will be on tap for Saturday as sunny
skies in the morning will lead to a quick warmup late morning into
early afternoon. The increased warming will also lead to increased
instability again by afternoon with close to 1000 j/kg SBCAPE into
the central counties of the U.P. Deep layer shear values of 30 knots
or possibly higher into the central U.P could lead to isolated
stronger storms with gusty winds to 40 knots possible at a few
locations.

Deep mixing as noted on fcst soundings and 850 mb temps near 18c
will lead to high temps Sat into the upper 80s and possibly lower
90s over much of the interior west half of Upper Mi. Southerly flow
off Lake Mi will keep inland temps over the east half in the lower
to mid 80s and in the 60s to lower 70s along Lake Mi and the Bay of
Green Bay. Dewpoints in the upper 50s to lower 60s will again result
in very muggy conditions across the region.

.LONG TERM...(Saturday night through Friday)
Issued at 236 PM EDT FRI MAY 25 2018

Warm/Humid conditions appear to be the main story for the next few
days, or at least through the bulk of the Holiday Weekend for the
Upper Peninsula. Upper level pattern is setup with steadily
increasing heights, with operational solutions lifting a weak lobe
of vorticity northeast during the day Sat that could touch off a
couple showers and thunderstorms. Instability is marginal, with
weakly sheared wind field but some energy present which could
product a few stronger storms with small hail and wind gusts to 40
mph. Otherwise very summer like weather is expected, as temps may
warm into the mid/upr 80s across much of the UP. The exception will
be areas adjacent to Lake Superior and Michigan, due to the onshore
flow from midday lake breezes. The gradient does start to tighten up
Mon aftn/eve; however, a frontal boundary will be sliding south from
Ontario.

Mon ngt thru Wed: Weak frontal boundary will try to slide south
across the UP late Mon; however, with the overall larger scale
forcing showing a trough across the Plains, expect this frontal
boundary to lift back north later in the week with continued warmth
and humidity returning to the UP. Temps thru the remainder of the
extended will be generally in the 70s to lower 80s, with overnight
lows in the 50s. A few scattered showers and thunderstorms will be
possible throughout the extended, but mainly Mon and again Wed thru
Fri.
&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 730 PM EDT FRI MAY 25 2018

Immediate aviation concern for the start of this TAF period will
be the ongoing isolated showers/thunderstorms across the Upper
Peninsula. KIWD and KSAW will have the greatest chances of
VCTS/VCSH, respectively, occurring for the next few hours, until
just after sunset. Once this diurnally-driven activity winds down,
the rather moist atmosphere, in addition to today's rain, could
allow for some low clouds and/or fog to develop. However,
confidence is not high in this panning out in and around the
terminals, and will monitor conditions through the overnight hours
to determine if lowering categories in the subsequent TAF
issuance and/or an amendment is needed. Bottom line: don't be
surprised if there ends up being a reduction in ceilings and/or
visbys, particularly at KIWD and KSAW, by the pre-dawn hours
tomorrow.

&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 506 PM EDT FRI MAY 25 2018

Winds less than 20 kts are expected through the middle of next week.
Expect areas of fog to develop and linger at times into the weekend
as multiple rounds of rain are expected over the lake and the humid
airmass lingers. Fog may be dense at times, especially this morning
across the far west half. Thunderstorms are possible Saturday
afternoon into sat night, and then again early next week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...Voss
LONG TERM...Beachler
AVIATION...lg
MARINE...Voss
Hazardous weather outlook, May 25, 2:35 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
335 PM EDT Fri May 25 2018

MIZ001>007-009>014-084-085-261945-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
335 PM EDT Fri May 25 2018 /235 PM CDT Fri May 25 2018/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Scattered thunderstorms will continue through this evening.
A few storms could reach severe limits closer to the Wisocnsin
state line, with the main hazards being hail and damaging winds.
Severe thunderstorms may be possible. Additionally locally heavy
rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms are expected Saturday with a few strong
storms possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter.

LSZ162-240>251-263>267-261945-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
335 PM EDT Fri May 25 2018 /235 PM CDT Fri May 25 2018/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Isolated to scattered thunderstorms are expected.

Areas of fog, locally dense, is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are possible at times
through Saturday.

Fog, locally dense, will continue through Sunday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-261945-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
335 PM EDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Scattered thunderstorms will persist through this evening. A few
strong to severe storms will damaging winds may be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are expected at times Saturday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

Beachler

In the hours before

Special weather statement, May 25, 1:44 PM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Marquette MI
244 PM EDT FRI MAY 25 2018

MIZ012-013-251930-
Delta MI-Menominee MI-
244 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR DELTA AND NORTHEASTERN MENOMINEE
COUNTIES UNTIL 330 PM EDT/230 PM CDT/...

At 243 PM EDT/143 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of Watson
to 14 miles south of Escanaba. Movement was northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Escanaba, Gladstone, Rapid River, Nahma, Garden, La Branche, Rock,
Point Detour, U.S. 41 between Trenary and Rapid River, Fayette, Ford
River and Wilson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4592 8762 4598 8761 4598 8725 4615 8724
      4616 8721 4616 8682 4566 8648 4560 8651
      4552 8686 4565 8682 4560 8694 4562 8706
      4555 8716 4543 8725 4541 8735
TIME...MOT...LOC 1843Z 246DEG 22KT 4596 8728 4554 8708

JV
Special weather statement, May 25, 1:47 PM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Marquette MI
247 PM EDT FRI MAY 25 2018

MIZ006-007-085-251930-
Northern Schoolcraft MI-Luce MI-Alger MI-
247 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LUCE...NORTHEASTERN
SCHOOLCRAFT AND NORTHEASTERN ALGER COUNTIES UNTIL 330 PM EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Seney, or 15 miles south of Grand Marais, moving
east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
McMillan, Seney, Snyder Lake and Nawakwa Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4635 8604 4654 8605 4665 8566 4632 8564
TIME...MOT...LOC 1846Z 265DEG 30KT 4646 8604

Beachler
Special weather statement, May 25, 2:56 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Marquette MI
356 PM EDT FRI MAY 25 2018

MIZ006-007-085-252100-
Northern Schoolcraft MI-Luce MI-Alger MI-
356 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR LUCE...NORTHEASTERN SCHOOLCRAFT
AND NORTHEASTERN ALGER COUNTIES UNTIL 500 PM EDT...

At 353 PM EDT, Doppler radar was tracking an area of thunderstorms
across Eastern Alger, Northeast Schoolcraft, and far Western Luce
county. This area of thunderstorms will continue to develop and
slide east at around 25 mph.  Associated with this area of
thunderstorms will be up to half inch diameter hail, wind gusts up
to 40 mph, and brief heavy downpours.

Locations impacted include...
Newberry, Grand Marais, Chapel Lake, McMillan, Seney, M-28 between
Shingleton and Seney, Muskallonge State Park, Grand Sable Dunes,
Cusino Lake, Beaver Lake, Grand Portal Point and Au Sable Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4676 8522 4676 8524 4632 8525 4627 8637
      4659 8660 4659 8656 4666 8640 4675 8615
      4675 8553 4682 8526 4682 8521
TIME...MOT...LOC 1953Z 263DEG 28KT 4642 8607

Beachler
Special weather statement, May 25, 5:07 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Marquette MI
607 PM EDT FRI MAY 25 2018

MIZ002-003-084-252245-
Ontonagon MI-Houghton MI-Southern Houghton MI-
607 PM EDT FRI MAY 25 2018

...SPECIAL WEATHER STATEMENT...

At 606 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Mass City, or 12 miles east of Ontonagon, moving east
at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Nisula, Greenland, Twin Lakes, Winona, Toivola, Donken and Alston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4677 8915 4691 8919 4705 8876 4675 8869
TIME...MOT...LOC 2206Z 259DEG 16KT 4686 8905

lg
Special weather statement, May 25, 5:45 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Marquette MI
645 PM EDT FRI MAY 25 2018

MIZ003-004-084-252330-
Baraga MI-Houghton MI-Southern Houghton MI-
645 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HOUGHTON AND
NORTHWESTERN BARAGA COUNTIES UNTIL 730 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nisula, or 17 miles west of Baraga, moving east at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Nisula, Alston, Pelkie and Prickett Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Marquette.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4679 8893 4687 8893 4691 8855 4668 8859
      4674 8887 4676 8887 4677 8894
TIME...MOT...LOC 2245Z 269DEG 15KT 4679 8886

lg
Special weather statement, May 25, 6:49 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
649 PM CDT FRI MAY 25 2018

MIZ011-260015-
Dickinson MI-
649 PM CDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DICKINSON COUNTY UNTIL
715 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm near
Felch, or 16 miles north of Iron Mountain, moving northeast at 30
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Felch, Foster City, Hardwood, Randville, Ralph and Granite Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Marquette.

&&

LAT...LON 4596 8808 4613 8807 4625 8789 4625 8771
      4599 8761 4585 8797
TIME...MOT...LOC 2348Z 243DEG 25KT 4604 8794

lg

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:19 PM CDTSpecial Weather StatementMQTDickinson41 min
May 25, 8:05 PM CDTSpecial Weather StatementMQTDickinson40 min
May 25, 8:25 PM CDTSpecial Weather StatementMQTMenominee50 min
May 25, 9:39 PM CDTSpecial Weather StatementMQTMarquette21 min
May 26, 5:18 AM CDTMarine Dense Fog AdvisoryMQT8 hr
May 26, 11:06 AM CDTSpecial Weather StatementMQTMarquette39 min
May 26, 11:08 AM CDTSpecial Marine WarningMQT67 min
May 26, 11:26 AM CDTSevere Thunderstorm WarningMQTMarquette49 min
May 26, 12:28 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette62 min
May 26, 1:25 PM CDTMarine Dense Fog AdvisoryMQT21 hr
May 26, 1:31 PM CDTSpecial Weather StatementMQTDickinson44 min
May 26, 1:47 PM CDTFlash Flood WarningMQTDickinson, Marquette3 hr
May 26, 2:32 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette, Menominee43 min
May 26, 2:46 PM CDTSpecial Weather StatementMQTBaraga44 min
May 26, 2:54 PM CDTSevere Thunderstorm WarningMQTBaraga, Marquette66 min
May 26, 3:13 PM CDTSevere Thunderstorm WarningMQTMenominee47 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningMQTDelta, Menominee45 min
May 26, 3:49 PM CDTSevere Thunderstorm WarningMQTIron, Marquette26 min
May 26, 3:50 PM CDTSpecial Marine WarningMQT55 min
May 26, 4:01 PM CDTSpecial Weather StatementMQTMenominee29 min
May 26, 4:19 PM CDTSevere Thunderstorm WarningMQTDickinson, Menominee20 min
May 26, 4:21 PM CDTSpecial Weather StatementMQTDickinson39 min
May 26, 4:28 PM CDTSevere Thunderstorm WarningMQTDelta, Menominee47 min
May 26, 4:47 PM CDTSpecial Marine WarningMQT58 min
May 26, 5:11 PM CDTAreal Flood AdvisoryMQTDelta, Dickinson, Marquette, Menominee3 hr
May 26, 5:45 PM CDTSevere Thunderstorm WarningMQTMenominee45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.